# SDR DXTA200601755

- Difficulty date: November 26, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N636QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605304
- Aircraft time: 4,147 hours, 3,287 cycles
- Engine: Pwa PW545A
- Engine time: 5,066 hours, 3,954 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo Valve
- Part number: 31J285704
- Part serial: TR0848
- Condition: Inoperative
- Location: Rt Engine
- Part time: 90 hours, 83 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT ABOUT 70 KTS, THE RT EEC MANUAL LIGHT CAME ON. THE RT N2 WENT TO 102.4  FOR ABOUT 5 SEC. AFTER WE ABORTED, ALSO SAW 3 YELLOW DASH LINES ON THE RAT GAUGE. DOWNLOADED 32 ENG EEC DATA AND SENT TO MFG TECH SUPPORT. REMOVED AND REPLACED NR 2 ENG SERVO VALVE IAW MM 75-30-00, ALL REQUIRED CHECKS OPS CHECK GOOD. NOTE: SECONDARY ORIFICE METERING PLUG CHANGED FROM NR 48 TO NR 24.
